# SDR SWAA2024083017308

- Difficulty date: July 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 13 AT PASSENGER CABIN 2024-458677<[01] REPLACED NEW SUPPORT ANGLE LOCATED BTW BS380 TO BS400 LBL 13 AT PASSEGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 143A5400 REV A SHEET 38.;[02] CORRECTED STEP 1 REPLACED NEW SUPPORT ANGLE LOCATED BTW BS380 TO BS400 LBL 13 AT PASSEGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 143A5400 REV A SHEET 38 SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
